# SDR SWAA2024091931328

- Difficulty date: August 27, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE OF ELEVATOR RT PN: 183A0103-30 FOUND BALANCE WEIGHT BAY 2 (6E/A) (PN: 69-53211-2) BAY 3 (8E/A) (PN: 69-53211-2) BAY 4 (1E/A) (PN: 183A0210-15) 2024-525851<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03767;[02] CERTIFIED ELEVATOR BALANCING RII ACCOMPLISHED
